# SDR AALA202412104314

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 67,420 hours, 28,825 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, AIRCRAFT DEVELOPED A 540 LBS FUEL IMBALANCE BETWEEN THE LEFT TANK AND RIGHT TANK. THE IMBALANCE REMAINED BETWEEN 540LBS AND 400 LBS.  DUE TO RECENT AIRCRAFT FUEL LEAK, WE OPTED TO NOT BALANCE THE FUEL. THE LEFT TANK IS THE LOW TANK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
